# SDR TWAA0102705

- Difficulty date: February 4, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 34,103 hours, 17,224 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Leaking
- Location: T/R Accumulator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

WITH AIRFOIL ANTI-ICE ON FOR FINAL 5 MINUTES OF FLIGHT SOME VISIBLE SMOKE APPEARED IN CABIN WITH SLIGHT SMOKY SMELL IN COCKPIT.  SMELL AND SMOKE DISAPPEARED WHEN AIRFOIL ANTI-ICE AND ENG ANTI-ICE TURNED OFF AND PNEUMATIC CROSS-FEED VALVES WERE CLOSED.  FOUND LT REVERSER CONTROL VLV TO ACCUMULATOR LINE LEAKING ALLOWING FLUID TO ENTER APU INLET WHEN RUNNING.  REPLACED FITTING AND O-RING.  CHECK-C 12-3-00 MCI.
